# SDR SWAA2020101422128

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 49,477 hours, 29,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT LENS COVER NEEDS TO BE SECURED. / RESECURED OVERHEAD EMERGENCY LIGHT COVER @ OVERWING EXIT ROW IAWSIP
